Change search
ReferencesLink to record
Permanent link

Direct link
A multi-dimensional Markov chain and the Meixner ensemble
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2943-7006
2010 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 48, no 1, 79-95 p.Article in journal (Refereed) Published
Abstract [en]

We show that the transition probability of the Markov chain (G(i,1),...,G(i,n)) (ia parts per thousand yen1), where the G(i,j)'s are certain directed last-passage times, is given by a determinant of a special form. An analogous formula has recently been obtained by Warren in a Brownian motion model. Furthermore we demonstrate that this formula leads to the Meixner ensemble when we compute the distribution function for G(m,n). We also obtain the Fredholm determinant representation of this distribution, where the kernel has a double contour integral representation.

Place, publisher, year, edition, pages
2010. Vol. 48, no 1, 79-95 p.
Keyword [en]
simple exclusion process, random-matrix ensembles, growth
National Category
URN: urn:nbn:se:kth:diva-19228DOI: 10.1007/s11512-008-0089-6ISI: 000274685700005ScopusID: 2-s2.0-77952883296OAI: diva2:337275
QC 20110210Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-02-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
Mathematics (Div.)
In the same journal
Arkiv för matematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link